Buckley's Complete 24 Hour Convenience Pack 24 Caplets (18 Day & 6 Caplets)
Health Yourself Today

Buckley's Complete 24 Hour Convenience Pack 24 Caplets (18 Day & 6 Caplets)

Regular price $11.99 $0.00

Day:
Fast relief from: Mucus and phlegm; chest congestion; headache; minor aches and pains; fever and chills; sinus and nasal congestion; sore throat pain and cough.
Night:
Fast relief fromfever, aches & pains, headache, dry cough, sore throat, sinus & nasal congestion.

Directions: Adults and children 12 years and over: Take 2 caplets every 4-6 hours as required. Do not exceed 8 caplets per day. Children under 12: do not use.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Adult use only. To be used only on the advice of a doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days. If cough worsens or is accompanied by too much phlegm (mucus) or a high fever; or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medications including natural health products or prescription drugs; especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDs) if elderly, pregnant or nursing. Do not use with other drugs containing acetaminophen, if allergic to acetaminophen, or if you are currently taking or have within 2 weeks taken monoamine oxidase inhibitor (MAOI) drugs.
Extra Cautions for Buckley's Complete Extra Strength Cough, Cold & Flu Night: May cause drowsiness or excitability; Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in  activities requiring alertness.
In Case of Overdose: Call a Poison Control Center or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Day
Active Ingredients: 500mg acetaminophen, 30mg pseudophedrine hydrochloride, 15mg dextromethorphan hydrobromide.
Non-Medicinal Ingredients: corn starch, FD&C yellow #5, magnesium stearate, microcrystalline cellulose, povidone, silicon dioxide, stearic acid.

Night
Active Ingredients: 500mg acetaminophen, 30mg pseudophedrine hydrochloride, 15mg dextromethorphan hydrobromide, 2mg chlorpheniramine maleate.

Non-Medicinal Ingredients: corn starch, crospovidone, FD&C blue #1, hypromellose, magnesium stearate, microcrystalline cellulose, polyvinyl alcohol, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, talc, titanium dioxide.